MathSciNet Relay Station
MathSciNet bibliographic data
MR221193 (36 #4245) 42.11
Goffman, Casper; Waterman, Daniel Functions whose Fourier series converge for every change of variable. Proc. Amer. Math. Soc. 19 1968 80–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement